# SDR SWAA2016090655485

- Difficulty date: July 21, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN TRAILING EDGE CRACKED AT BETWEEN RSS  270 TO 240.   REPAIRED THE SKIN IAW ER AND EA.
